Journal article icon

Journal article

Constrained stochastic LQ control with random coefficients, and application to portfolio selection

Abstract:

This paper is devoted to the study of a stochastic linear-quadratic (LQ) optimal control problem where the control variable is constrained in a cone, and all the coefficients of the problem are random processes. Employing Tanaka's formula, optimal control and optimal cost are explicitly obtained via solutions to two extended stochastic Riccati equations (ESREs). The ESREs, introduced for the first time in this paper, are highly nonlinear backward stochastic differential equations (BSDEs), who...

Expand abstract

Actions


Access Document


Publisher copy:
10.1137/S0363012904441969

Authors


Journal:
SIAM Journal on Control and Optimization
Volume:
44
Issue:
2
Pages:
444-466
Publication date:
2006-01-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
URN:
uuid:8ebb56f1-5454-4300-9f15-1493c7b3141a
Source identifiers:
7774
Local pid:
pubs:7774

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP